# SDR DHLA201100044

- Difficulty date: March 29, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HALF THRUST REVERSER STRUCTURAL FWD FRAME SHOWS EXISTING WEAR DAMAGE STA YN 202.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-22-11, EVA D878-00401 REV IR DATED 04-06-11. REMOVED FASTENERS SRM 51-1-20D. CUT OUT DAMAGED AREA & FABRICATED NEW FRAME SEGMENT IAW DWG ED-5360 DATED 04-04-11. PERFORMED DETAILED VISUAL INSP OF REPAIR AREA & NDT INSPECTED CUT OUT AREA & REPAIR PARTS IAW NDT SPM PART 09 AND 06-10-01-001.  NO CRACK FOUND.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FRAME SEGMENT IAW SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
